MAUDE Adverse Event Report: ANGIODYNAMICS, INC. VENACURE EVLT; NEVERTOUCH DIRECT PROCEDURE KIT, 1 FIBER W/ SMA 905 CONNECTOR

ANGIODYNAMICS, INC. VENACURE EVLT; NEVERTOUCH DIRECT PROCEDURE KIT, 1 FIBER W/ SMA 905 CONNECTOR
Model Number 11403101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a nevertouch direct procedure kit.During the procedure, with about 25cm left to finish the saphene vein of the right leg, the fiber broke.The doctor wasn't forcing, she was performing the procedure as instructed.The patient had no tortuosity in this region of the leg.When the fiber broke, the tip of the fiber was left outside the introducer, making it easier to remove.They opened a 2nd fiber to finish the remaining 25cm, and performed the ablation on the left leg.
 
Additional Manufacturer Narrative
Corrections: d2a, e2, e3.The customer's reported complaint of the fiber was fractured/detached is confirmed.A review of the returned fiber sample showed a fracture/detachment 25cm from the distal end of the fiber.It was confirmed that the fiber had been fired, as per the event description.The od of the fiber shaft was confirmed to meet device dimensional specification.The root cause of the fiber fracture and detachment could not be definitively determined, however, handling damage during use is potential contributing factor.When the fiber core is fractured it allows laser energy to escape at that point which can melt the buffer layer and result in fiber detachment.During the manufacturing process, each fiber receives two 100% inspections to ensure that they are programed properly.A device history records search for the packaging/fiber assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.Labeling review: the instructions for use (16900430-01) which is supplied to the end user with this catalog number contains the following statement "avoid damaging the fiber by striking, stressing or excessive bending.Do not coil the fiber tighter than a diameter of 16cm." the user manual (man/31/0075), which is supplied to the end user with this unit, states "before using a fiber, check it carefully for any signs of damage during storage or transit.Protective caps should be in place over sma connectors.Do not use if there is any sign of damage." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
VENACURE EVLT
Common Device Name
NEVERTOUCH DIRECT PROCEDURE KIT, 1 FIBER W/ SMA 905 CONNECTOR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
8007726446
MDR Report Key22943689
Report Number1319211-2025-00035
Device Sequence Number21251884
Product Code GEX
UDI-Device IdentifierH787114031010
UDI-PublicH787114031010
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130671
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11403101
Device Lot Number5841567
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown